Alert archive / Nevada / Special Weather Statements in 2014

Special Weather Statement, NWS Reno, NV

August 9, 2014Lyon County, Nevada

NWS Reno, NV issued this special weather statement at Aug 9, 2014, 3:13 PM PDT for Lyon County, Nevada. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2014, 3:13 PM PDT (22:13 UTC)
Expired
Aug 9, 2014, 3:45 PM PDT
In force
32 min
Issued by
NWS Reno, NV

County Lyon County, NV

The radar

The Reno radar (KRGX), 113 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3146 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WWUS85 KREV 092213
SPSREV

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
313 PM PDT SAT AUG 9 2014

NVZ001-092245-
MINERAL AND SOUTHERN LYON COUNTIES-
313 PM PDT SAT AUG 9 2014

...STRONG THUNDERSTORMS MOVING INTO THE SOUTHERN MASON VALLEY...

AT 307 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 16 MILES WEST OF WALKER LAKE...OR 27 MILES EAST
OF COLEVILLE...AND MOVING NORTH AT 15 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN...SMALL PEA SIZE HAIL...AND
GUSTY WINDS TO 40 MPH...WILL OCCUR WITH THIS STORM.

* LOCATIONS AFFECTED THROUGH 345 PM PDT INCLUDE...PINE GROVE.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3892 11912 3887 11880 3862 11882 3865 11918
TIME...MOT...LOC 2209Z 193DEG 9KT 3873 11904

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this special weather statement went out at Aug 9, 1:37 PM PDT, 1 hour 36 minutes earlier.

Area forecast discussion, Aug 9, 1:37 PM PDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
137 PM PDT SAT AUG 9 2014

.SYNOPSIS...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH
AT LEAST TUESDAY. THE MOST ACTIVE DAYS WILL BE SUNDAY THROUGH
TUESDAY. THERE IS A CHANCE FOR STORMS OVERNIGHT SUNDAY NIGHT AND
MONDAY NIGHT. THE STRONGEST STORMS COULD BE MONDAY, WITH STRONG GUSTY
WINDS AND LARGE HAIL POSSIBLE. DRIER AIR MOVES INTO THE REGION BY
THURSDAY.

&&

.SHORT TERM...
VERY LITTLE CHANGE TO THE SHORT TERM FORECAST OR THE REASONING
USED TO FORMULATE THAT FORECAST FROM THE PREVIOUS SHIFT. THE UPPER
LOW MOVES TOWARD THE COAST TODAY. LOW TO MID LEVEL SOUTH TO
SOUTHEAST FLOW WELL AHEAD OF THE LOW WILL CONTINUE TO DRAW
MOISTURE NORTHWARD. LATE THIS AFTERNOON AND THIS EVENING HEATING
WILL DRIVE MOST OF THE CONVECTION. SOUTH-SOUTHWEST FLOW ALOFT
SHOULD PUSH ACTIVITY EAST OF THE TAHOE BASIN THIS EVENING.

BY SUNDAY...THE LOW MOVES CLOSER TO THE COAST CREATING UPPER
LEVEL DIFFLUENCE OVER FAR NE CA...BUT ALSO PRODUCES BACKING WINDS
IN THE LOWER TO MID LEVELS WHICH SHOULD HELP TRANSPORT ADDITIONAL
MOISTURE INTO THE CWA. THE PRESENCE OF THE LOW OFF SHORE AND LOW
TO MID LEVEL SOUTH TO SOUTHEAST FLOW OVER THE REGION SHOULD FAVOR
CONVECTION DEVELOPING AND REMAINING NEAR THE SIERRA INTO NE CA
THROUGH SUNDAY AND SUNDAY EVENING. MODELS DO SHOW A WEAK POTENTIAL
VORTICITY WAVE ROTATING AROUND THE LOW SUNDAY NIGHT. THIS COULD
INDUCE ELEVATED CONVECTION OVER THE FAR NORTHERN CWA. SEE THE FIRE
WEATHER SECTION FOR MORE DETAILS ON POTENTIAL FIRE WEATHER
IMPLICATIONS.

ONE DISTURBING DEVELOPMENT IN THE MODELS...AND THE THING THAT
CAUSES CONFIDENCE IN THE FORECAST TO BE ONLY MODERATE...IS THEIR
RETROGRESSION OF THE UPPER LEVEL LOW WEST SUNDAY AND SUNDAY NIGHT
BEFORE BRINGING IT BACK TOWARD THE COAST ON MONDAY. THIS
RETROGRESSION WOULD PLACE BETTER DIFFLUENCE ALOFT IN NORTH CENTRAL
AND NORTHWEST CA...AWAY FROM OUR FORECAST AREA. THIS WOULD LIMIT
THE CHANCES FOR NOCTURNAL CONVECTION SUNDAY NIGHT.

ON SUNDAY...CONVECTION WILL CONSIST OF MAINLY SLOWER MOVING CELLS
OVER THE SOUTH WITH FASTER STORM MOTIONS TO THE NORTH AND LITTLE
ORGANIZATION OTHER THAN AROUND OUTFLOW BOUNDARIES. FLOW ALOFT
BECOMES MORE DIFFLUENT BY MONDAY AND MODELS NOW SHOW A JET STREAK
MOVING AROUND THE BASE OF THE LOW ACROSS THE REGION. THE PRESENCE
OF THE JET DYNAMICS ON MONDAY MAY PRODUCE BETTER ORGANIZED...MORE
LONG LIVED AND FASTER MOVING CELLS WITH AN INCREASED POTENTIAL OF
PRODUCING HAIL AND GUSTY WINDS. WITH THE PWATS RELATIVELY
HIGH...AROUND 0.60-0.75 INCHES....THIS COULD FAVOR TRAINING CELLS
EVEN WITH FASTER MOVEMENT THAT MAY PRODUCE LOCALIZED FLOODING
ALONG WITH SEVERE WEATHER.

THE TRACK OF THE UPPER LOW IS CRITICAL TO ALL OF THIS. WE
ENCOURAGE EVERYONE TO CHECK BACK OFTEN ON UPDATES TO THIS
DEVELOPING SITUATION. 20

.LONG TERM...TUESDAY THROUGH SATURDAY...
FEW CHANGES WERE MADE TO THE ONGOING FORECAST WITH THE
DETERMINISTIC MODELS REMAINING IN SIMILAR LARGE SCALE AGREEMENT.
UPPER LEVEL LOW BEGINS TO SHIFT INLAND, LIFTING ACROSS THE GREAT
BASIN ON TUESDAY. THIS WILL BRING DECENT FORCING ACROSS NORTHEAST
CALIFORNIA/NORTHWEST NEVADA EARLY IN THE DAY WITH INCREASING
INSTABILITY THROUGH THE DAY AS TEMPERATURES COOL ALOFT. HAVE
MAINTAINED THE CHANCE THUNDERSTORM COVERAGE WITH SOME WEAK
ORGANIZATION POSSIBLE BASED ON THE SHEAR PROFILE. THE MAIN THREATS
TUESDAY WILL BE GUSTY AND ERRATIC OUTFLOW WINDS AND SMALL HAIL.
THERE SHOULD BE ENOUGH STORM MOTION TO LIMIT HEAVY RAIN, BUT
TRAINING STORMS COULD STILL PRODUCE A FLASH FLOOD RISK.

FOR THE WEDNESDAY INTO THURSDAY TIME FRAME, FORECAST MODELS DROP
A PIECE OF ENERGY DOWN THE BACKSIDE OF THE EXITING UPPER TROUGH,
WHICH FORMS A NEW LOW OVER THE PACIFIC NORTHWEST COAST. THERE ARE
SOME MODEL DIFFERENCES IN THE POSITION OF LOW AS IT TRACKS INLAND,
WITH THE 12Z EC FARTHER NORTH THAN THE 12Z GFS, A SWITCH FROM BOTH
THEIR PREVIOUS RUNS. EITHER WAY, THIS WILL PROVIDE COOLING TO THE
AREA, BUT THE AMOUNT OF COOLING WILL DEPEND ON HOW FAR SOUTH THE
LOW TRACKS. HAVE ADDED A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS ACROSS FAR NORTHERN WASHOE COUNTY AND THE SURPRISE
VALLEY WEDNESDAY DUE TO THE INCREASED MOISTURE AND INSTABILITY.
THIS MAY NEED TO BE SPREAD FARTHER SOUTH, BUT AGAIN WILL DEPEND ON
THE EXACT TRACK OF THE LOW.

BY THE END OF THE WEEK AND START OF THE WEEKEND, A DRIER NORTH TO
NORTHWEST FLOW WILL KEEP THE FORECAST DRY WITH TEMPERATURES
GRADUALLY INCREASING TO NEAR NORMAL. DJ
&&

.AVIATION...
THUNDERSTORMS ARE FIRING OFF ONCE AGAIN THIS AFTERNOON WITH INITIAL
CONVECTION SOUTH OF INTERSTATE 80. SOUTHERLY FLOW WILL HELP STORMS
MOVE NORTHWARD THROUGH THE AFTERNOON/EVENING WITH THE POTENTIAL FOR
STORMS IN THE VICINITY OF ALL TERMINALS, THOUGH THE GREATEST RISK
WILL BE ALONG AND EAST OF HIGHWAY 395. EXPECT A 10 PERCENT CHANCE OF
A STORM IMPACTING KTVL OR KTRK, AND A 25-30 PERCENT CHANCE OF STORMS
IMPACTING KMMH, KRNO, AND KCXP. SMALL HAIL, HEAVY RAIN, AND GUSTY
ERRATIC WINDS TO 25 KTS (SIERRA TAF SITES)/ 35 KTS (WESTERN NV TAF
SITES) ARE POSSIBLE WITH STRONGER STORMS.

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT INTO SUNDAY MORNING IN A
LINE APPROXIMATELY FROM KTVL-KLOL NORTHWARD. SHOWERS AND
THUNDERSTORMS ARE POSSIBLE ONCE AGAIN SUNDAY THROUGH TUESDAY
(AFTERNOONS) ACROSS MUCH OF THE SIERRA, NORTHEAST CALIFORNIA, AND
NORTHWEST NEVADA. DJ
&&

.FIRE WEATHER...

...ELEVATED NOCTURNAL THUNDERSTORMS POSSIBLE SUNDAY NIGHT ACROSS
NORTHEASTERN CALIFORNIA AND FAR NORTHWESTERN NEVADA...

LOW PRESSURE SYSTEM APPROACHING THE CALIFORNIA COAST WILL BRING
INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH EARLY NEXT
WEEK. MAIN FIRE WEATHER CONCERNS WILL BE CONFINED TO CALIFORNIA FIRE
WEATHER ZONES NORTH OF THE TAHOE BASIN. ANTECEDENT RAINFALL FROM A
WEEK AGO HAS ALLOWED FUELS SOUTH OF SUSANVILLE AND HIGHWAY 36 TO
REMAIN MOIST, WITH LITTLE TO NO RISK FOR LARGE FIRES AT THIS TIME.

ISOLATED TO SCATTERED THUNDERSTORM COVERAGE EXPECTED TODAY AND
POTENTIALLY OVERNIGHT TONIGHT AS A WAVE SWEEPS UP THE EASTERN EDGE
OF THE LOW NEARING THE CALIFORNIA COAST. AS THE WAVE SWINGS UP FROM
SOUTH TO NORTH LATE THIS EVENING, IT MAY ALLOW THUNDERSTORMS TO
PERSIST OVERNIGHT FOR AREAS NORTH OF HIGHWAY 50. STORMS ARE EXPECTED
TO BE RELATIVELY SLOW MOVING AND PRODUCE WETTING RAINS.

THE LOW RETROGRADES WESTWARD ON SUNDAY KEEPING THE LOW CENTERED JUST
OFF THE NORTHERN CALIFORNIA COAST. WITH SOUTH-SOUTHEAST LOW LEVEL
FLOW ACROSS THE SIERRA AND WESTERN NEVADA, ANY STORMS THAT DEVELOP
WILL LIKELY INITIATE ALONG THE SIERRA CREST AND STAY ANCHORED TO THE
TERRAIN WITH TRAINING STORMS AND HEAVY RAIN POSSIBLE.

SUNDAY NIGHT AN UPPER LEVEL WAVE TREKS NORTHWARD ACROSS THE FORECAST
AREA. FORECAST MODEL SOUNDINGS INDICATE SUFFICIENT UPPER LEVEL
INSTABILITY, A DRY SUB-CLOUD LAYER, AND RELATIVELY FAST STORM MOTION
FOR LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING AS THE WAVE MOVES
ACROSS NORTHERN WASHOE AND NORTHERN LASSEN COUNTIES. SLIGHT CHANCES
FOR ELEVATED NOCTURNAL CONVECTION WITH LITTLE TO NO RAINFALL IS IN
THE FORECAST FOR AREAS NORTH OF SUSANVILLE AND GERLACH SUNDAY
NIGHT.

FAIRLY WIDESPREAD CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH
MONDAY AND TUESDAY AS THE LOW SLOWLY MOVES EAST ACROSS THE EASTERN
SIERRA AND WESTERN NEVADA. STRONGER THUNDERSTORMS ARE POSSIBLE FOR
MONDAY WITH HEAVY RAIN, HAIL, AND STRONG ERRATIC WIND GUSTS. THERE
WILL BE LIMITED POTENTIAL FOR NEW FIRE STARTS ON MONDAY AND TUESDAY
AS STORMS ARE EXPECTED TO PRODUCE WETTING RAINS. WEISHAHN
&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Special weather statement, Aug 9, 1:09 PM PDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
109 PM PDT SAT AUG 9 2014

CAZ070-071-073-NVZ001-003>005-092315-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-MONO-MINERAL AND SOUTHERN LYON COUNTIES-
GREATER RENO-CARSON CITY-MINDEN AREA-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE...
LOYALTON...BRIDGEPORT...COLEVILLE...LEE VINING...MAMMOTH LAKES...
HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...SCHURZ...SPARKS...
VERDI...GARDNERVILLE...VIRGINIA CITY...FERNLEY...FALLON...
LOVELOCK...SILVER SPRINGS...NIXON...IMLAY...EMPIRE...GERLACH
109 PM PDT SAT AUG 9 2014

...ISOLATED THUNDERSTORMS DEVELOPING OVER WESTERN NEVADA AND THE SIERRA...

EARLY THIS AFTERNOON THUNDERSTORMS WERE DEVELOPING EAST OF A LINE
FROM MARKLEEVILLE TO WINNEMUCCA. THE STORMS ARE ALL LIFTING NORTH
AT 10 TO 15 MPH. THROUGH THE AFTERNOON ADDITIONAL STORMS ARE
LIKELY ACROSS WESTERN NEVADA AND MUCH OF EASTERN CALIFORNIA.

AS STORMS DEVELOP THROUGH THE DAY...SMALL HAIL ALONG WITH GUSTY
OUTFLOW WINDS ARE LIKELY. BRIEF HEAVY RAINS ARE ALSO POSSIBLE...BUT
THE STORMS SHOULD BE MOVING FAST ENOUGH TO LIMIT THE CHANCES FOR
FLOODING. HOWEVER...SOME STORMS MAY REDEVELOP AND MOVE OVER THE
SAME AREAS MULTIPLE TIMES. THIS WOULD INCREASE THE CHANCE OF
FLOODING IN VERY SMALL DRAINAGES.

THE STORMS WILL PERSIST INTO THE EVENING HOURS...THEN DIMINISH
AFTER SUNSET.

HTTP://WEATHER.GOV/RENO
Special weather statement, Aug 9, 2:27 PM PDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
227 PM PDT SAT AUG 9 2014

NVZ004-092215-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
227 PM PDT SAT AUG 9 2014

...STRONG THUNDERSTORMS OVER THE TOBIN RANGE PRODUCING HEAVY
RAIN...

AT 218 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS 32 MILES SOUTHWEST OF VALMY...AND MOVING NORTH
AT 5 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER
HOUR OR MORE...AND GUSTY WINDS TO 45 MPH...WILL OCCUR WITH THIS
STORM.

* LOCATIONS AFFECTED THROUGH 315 PM PDT INCLUDE...MOUNT TOBIN. RUN
  OFF FROM THESE STORMS COULD REACH PLEASANT VALLEY AS WELL.

HEAVY RAINFALL IS OCCURRING WITH THESE STORMS. EXPECT PONDING OF
WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

ADDITIONAL STORMS COULD REDEVELOP OVER THIS SAME AREA LATER TODAY.
HEAVY RAINS THROUGH THE AFTERNOON COULD PROMPT FLASH FLOOD WARNINGS
FOR THIS AREA.

&&

LAT...LON 4064 11758 4058 11730 4030 11743 4038 11766
TIME...MOT...LOC 2124Z 198DEG 6KT 4044 11751
Special weather statement, Aug 9, 2:49 PM PDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
249 PM PDT SAT AUG 9 2014

NVZ001-003-092215-
GREATER RENO-CARSON CITY-MINDEN AREA-MINERAL AND SOUTHERN LYON
COUNTIES-
249 PM PDT SAT AUG 9 2014

...STRONG THUNDERSTORM MOVING ACROSS THE BISON FIRE BURN SCAR...

AT 243 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 9 MILES NORTH OF TOPAZ RANCH ESTATES FIRE BURN
AREA...OR 14 MILES NORTH OF TOPAZ LAKE...AND MOVING NORTH AT 25 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN...SMALL PEA SIZE HAIL...AND
GUSTY WINDS TO 40 MPH...WILL OCCUR WITH THIS STORM.

* LOCATIONS AFFECTED THROUGH 315 PM PDT INCLUDE...ARTESIA
LAKE...BISON BURN SCAR AND PINE NUT MOUNTAINS (SOUTH).

MODERATE RAINFALL IS OCCURRING WITH THIS STORM. PONDING OF WATER IS
POSSIBLE ALONG WITH MINOR ROCK OR MUDSLIDES.

&&

LAT...LON 3908 11955 3903 11927 3877 11938 3882 11961
TIME...MOT...LOC 2147Z 195DEG 27KT 3891 11946
Special weather statement, Aug 9, 3:13 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
313 PM PDT SAT AUG 9 2014

NVZ001-092245-
MINERAL AND SOUTHERN LYON COUNTIES-
313 PM PDT SAT AUG 9 2014

...STRONG THUNDERSTORMS MOVING INTO THE SOUTHERN MASON VALLEY...

AT 307 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 16 MILES WEST OF WALKER LAKE...OR 27 MILES EAST
OF COLEVILLE...AND MOVING NORTH AT 15 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN...SMALL PEA SIZE HAIL...AND
GUSTY WINDS TO 40 MPH...WILL OCCUR WITH THIS STORM.

* LOCATIONS AFFECTED THROUGH 345 PM PDT INCLUDE...PINE GROVE.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3892 11912 3887 11880 3862 11882 3865 11918
TIME...MOT...LOC 2209Z 193DEG 9KT 3873 11904

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:00 PM PDTSpecial Weather StatementREVLyon30 min
Aug 8, 7:40 PM PDTSpecial Weather StatementREVLyon35 min
Aug 9, 2:27 PM PDTSpecial Weather StatementREV48 min
Aug 9, 2:49 PM PDTSpecial Weather StatementREVDouglas26 min
Aug 9, 3:56 PM PDTSpecial Weather StatementREVLyon49 min
Aug 9, 4:22 PM PDTSpecial Weather StatementREVStorey38 min
Aug 9, 4:46 PM PDTSpecial Weather StatementREVLyon44 min
Aug 8, 5:06 PM PDTSpecial Weather StatementREVLassen24 min
Aug 8, 5:37 PM PDTSpecial Weather StatementREVLassen38 min
Aug 8, 6:00 PM PDTSpecial Weather StatementREVLassen30 min

Nearby

Special Weather Statements in Nevada, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.